atripla side effects
Dec 11, 2012
I am using atripla. Its 18 days now. I noticed that I have difficulty hearing clearly and sometimes concentrating and remembering. Is this normal?
Response from Dr. Henry
You may well be experiencing central nervous system side effects from the efavirenz in Atripla. Side effects as you describe occur in 30% + of patients starting Atripla. Such side effects typically peak in the first several weeks and then diminish by 4 weeks or so to perhaps 10% or so still having annoying side effects. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Anal Sex Top Sign Of HIV AIDS
- Dry Mouth After Fisting Worried I Have HIV
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Shingles After Eating Sperm Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.